# SDR ASAA2017100222105

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,069 hours, 12,670 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: KDAGX4F001
- Condition: Failed
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL BOOST PUMP LIGHT ILLUMINATED DURING CLIMBOUT.   ACFT GROUNDED.  REMOVED AND REPLACED LEFT FWD FUEL BOOST PUMP RELAY,  IAW SWPM 20-81-11.  OPS CHECKED GOOD.
